# SDR AALA202511244438

- Difficulty date: November 14, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 25,591 hours, 11,144 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE, LOCATED IN LEFT HAND ECS BAY, AT STA 663 AT LBL 10. REPLACED ANGLE PER SRM 57-10-10-2R-5 AND EA 369792
